# SDR TRAX200600576

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 17,015 hours, 13,903 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESS MESSAGE CAME ON IN FLT. (TOWER DECLARED AN EMERGENCY)
